NetWellness is a global, community service providing quality, unbiased health information from our partner university faculty. NetWellness is commercial-free and does not accept advertising.
Thursday, February 23, 2017
High Blood Pressure
I have pressure on the top of my head. Then when I take my blood pressure it is 151/101. It comes and goes. Blood pressure drops after a while and goes to a range of 136/97. I`m using serevent and flovent. I`m thinking this might have something to do with serevent?
Serevent contains salmeterol, which is a long acting beta-2 agonist. Salmeterol is generally well tolerated, but can cause high blood pressure and an increase in heart rate in some patients. If you experience consistent increases in blood pressure with Severent, you may consider switching to another drug for treating your asthma.
Max C Reif, MD
Professor of Medicine
Director of Hypertension Section
College of Medicine
University of Cincinnati